# SDR TRAX200700636

- Difficulty date: May 4, 2007
- Submitted: May 11, 2007
- Operation: Air carrier
- Aircraft: N706EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10054
- Aircraft time: 11,493 hours, 7,782 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT CRACK AT BASE OF VERTICAL STAB LT SIDE (MARKED).  WORK COMPLETED IN ACCORDANCE WITH ALL CRJ 700 SRMS.
